# SDR DALA2025083006414

- Difficulty date: August 29, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE ACCESS PANEL N/P 284A6813-3 ON INTERNAL FWD E/E: CORROSION WAS FOUND ON S-L28-LH BTW STA.348.2 TO STA.380.   CORROSION LEVEL 2, STRINGER 28 LH BTW STA 380 TO STA 362 WAS REPAIRED PER B737-800 SRM 53-00-03-2R PROCEDURE 1. REPAIR 1. (LP 1171591)
